# SDR YENA2017060500471

- Difficulty date: June 5, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000617
- Aircraft time: 12,020 hours, 8,042 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 05062041
- Condition: Failed
- Location: Nr 2
- Part time: 30,898 hours, 19,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ACFT POWERED BY STATION, PFD OVERHEAT, MFD FAIL EICAS MESSAGE.  BURNING PLASTIC ODOR IN COCKPIT & GALLEY NOTICED BY CREW.   R & R THE NR 5 DISPLAY IAW AMM 31-61-01, OPS OK.
